Why yes, I am blogging a little earlier than usual. Thanks for noticing. It turns out, unsurprisingly, that the evil dex had exactly the same effect this time around that it had last time: it kept me up all night.
And today I get to take some more! The first infusion is a two-day affair, so I’ll be off at the infusion center all day again. Yesterday everyone was pleased that I had no negative reaction to the Darzalex, even though I did have a reaction to the Darzalex. About an hour after the IV started, my throat got scratchy, I started coughing, and my nose started to drip. The dripping went away after a couple of hours; the coughing went away after three or four hours; and the scratchy throat isn’t quite totally gone even now. Also, my stomach is slightly upset. Apparently this is what counts as “no reaction.” This must mean that it really hits some people hard.
But in truth it really isn’t much of a reaction. I can probably control the allergic symptoms with the Zyrtec they told me to get, and there are plenty of options for my stomach. Probably Pepcid, which is what they gave me last time. So things should go more smoothly next week.
Anyway, this will last eight weeks, then it goes to every other week for eight weeks, and then to once a month for some undetermined length of time. I suppose the effects will accumulate over time, but probably not too much since they seem fairly modest. We’ll see.
Anyway, that’s why you’re getting early morning posts. Whether you get any late morning posts depends on how I feel after today’s second round of fine pharmaceutical products. I can’t wait.